# SDR DXTA200601540

- Difficulty date: August 6, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 1,408 hours, 962 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0253
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 1,408 hours, 962 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT (FL 400) HAD INTERMITTENT BAGGAGE FIRE LIGHT FOLLOWED  IN ABOUT 1 MINUTE BY STEADY LIGHT AND AURAL WARNING AND CAS MESSAGE.  FOLLOWED CHECKLIST DOWN AND FIRE BAGGAGE BOTTLE, LIGHT DID GO OUT DECLARED EMERGENCY AND LANDED AT KLBF.  REMOVED AND REPLACED APU FIRE BOTTLE.  REMOVED P/N: 331000028-2  S/N: 51200B1.  INSTALLED P/N: 33100028-2  S/N: 51528B1.  REMOVED AND REPLACED BAGGAGE FIRE BOTTLE.  REMOVED P/N: 34750005-1, S/N: 1016OHI.  INSTALLED P/N: 34750005-1, S/N: 10076H1.  REPLACED BAGGAGE SMOKE DETECTOR.  REMOVED P/N: 47359717, S/N: 0253.  INSTALLED P/N: 473597-17  S/N: 0561.  OPS CHECK GOOD IAW 680 MM 26-20-30, 26-10-10.
